# SDR ASAA2017042720753

- Difficulty date: April 27, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INNER CHORD HAS CORROSION FROM STA 943.5-STA 958. GROUNDED - YES. EVALUATED THE RIGHT-HAND INNER CHORD AT BS 973 - BS 958 FOR CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51. REMOVED AND REPLACED INNER CHORD IAW SRM 51-40-02 AND DWG 147A8501 REV B SHEET 80.
